Skip to Main content Skip to Navigation
Journal articles

Exponential stability of the wave equation on a star shaped network with indefinite sign damping

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03134884
Contributor : Frédéric Pruvost Connect in order to contact the contributor
Submitted on : Monday, February 8, 2021 - 3:29:16 PM
Last modification on : Tuesday, October 19, 2021 - 6:38:17 PM

Identifiers

  • HAL Id : hal-03134884, version 1

Collections

Citation

F. Abdallah, D. Mercier, Serge Nicaise. Exponential stability of the wave equation on a star shaped network with indefinite sign damping. Palest. J. Math, 2013, 2 (2), pp.113-143. ⟨hal-03134884⟩

Share

Metrics

Record views

12